Alert archive / Louisiana / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

March 10, 2015Adams County, Mississippi; Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Mar 10, 2015, 2:08 AM CDT for Adams County, Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2015, 2:08 AM CDT (07:08 UTC)
Expired
Mar 10, 2015, 2:50 AM CDT
In force
42 min
Issued by
NWS Jackson, MS

Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS

The radar

The Ft Polk radar (KPOE), 153 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WWUS84 KJAN 100708
SPSJAN
LAZ023-025-026-MSZ053-059>061-100750-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-FRANKLIN LA-
CONCORDIA LA-
208 AM CDT TUE MAR 10 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 AM CDT TUE MAR 10 2015

A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING 
VERY HEAVY RAIN WAS LOCATED FROM SPOKANE TO 6 MILES SOUTH OF DEER 
PARK AT 207 AM CDT...MOVING NORTHEAST AT 35 MPH. ONE TO TWO INCHES 
OF RAIN ARE POSSIBLE WITH THIS ACTIVITY.

PEOPLE IN WESTERN CLAIBORNE...EXTREME NORTHWESTERN FRANKLIN...WESTERN
JEFFERSON AND ADAMS COUNTIES...AND NORTHEASTERN CONCORDIA...
SOUTHEASTERN FRANKLIN AND TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3173 9167 3173 9163 3176 9159 3172 9156
      3173 9153 3179 9158 3186 9157 3189 9160
      3197 9160 3197 9166 3222 9164 3208 9103
      3138 9118 3129 9170
TIME...MOT...LOC 0707Z 217DEG 31KT 3174 9142 3136 9153

$$

CME

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 9, 9:51 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Mar 9, 9:51 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSON MS
951 PM CDT MON MAR 9 2015

.UPDATE...

A FAVORABLE PATTERN FOR PROLONGED HEAVY RAIN POTENTIAL CONTINUES TO
EVOLVE THIS EVENING. DEEP LAYER MOIST AIRMASS WITH PRECIPITABLE
WATER > 1.5 INCHES IS BEING TRANSPORTED INTO SE MS AND HAS ALREADY
RESULTED IN VERY EFFICIENT RAINFALL PRODUCTION EARLY THIS EVENING.
HBG RECEIVED 1.02 INCHES IN ONE HOUR FROM LINE OF SHALLOW CONVECTIVE
PCPN THAT DEVELOPED IN ASSOCIATION WITH SMALL SCALE PERTURBATION.
THIS IS ESPECIALLY REMARKABLE WHEN CONSIDERING THE PRECIPITABLE
WATER WAS JUST 0.09 INCHES AT KJAN JUST A COUPLE OF DAYS AGO. THE
PERSISTENT LINE OF SHOWERS WILL SLOWLY EXIT EASTERN PORTIONS OF THE
AREA...BUT THE NEXT MORE SUBSTANTIAL SHORTWAVE TROUGH IS ALREADY
BRINGING A SIGNIFICANT INCREASE IN CONVECTION OVER SW LA.

LATEST OBS TRENDS AND NEAR TERM GUIDANCE INDICATE CONVECTIVE PCPN
WILL DEVELOP QUICKLY OVER NE LA/SW MS PRIOR TO MIDNIGHT...AND
CONTINUE TO SPREAD NE AFTER LATE TONIGHT. MOST UNSTABLE CAPE IS
EXPECTED TO INCREASE TO AROUND 300 J/KG AND THIS MAY INCREASE TSTM
POTENTIAL PRIOR TO DAYBREAK. MUCH OF THE ENERGY ASSOC WITH THE WAVE
WILL BE DEFLECTED TO THE NORTH UPON ENCOUNTERING THE STOUT RIDGE
LEAVING A ZONE OF MODEST LIFT AND ANOMALOUS MOISTURE. THIS WILL
HELP TO SUPPORT A PROLONGED THREAT FOR LOCALLY HEAVY RAINFALL OVER
MUCH OF THE ARKLAMISS AS WE GO THROUGH TUESDAY MORNING PER RECENT
HRRR AND 00Z NAM RUNS. HAVE ADJUSTED THE OVERNIGHT FORECAST BASED ON
LATEST TRENDS AND NEAR TERM TRENDS AND INCLUDED A MENTION OF FOG...
WHICH MAY MORE READILY DEVELOP IN CENTRAL MS WHERE A GENERAL LULL IN
SHOWER ACTIVITY WILL BE LONGEST.
/EC/

&&

.AVIATION...VERY POOR FLYING CONDITIONS WITH WIDESPREAD LIFR/IFR
RESTRICTIONS WILL PERSIST FOR MUCH OF TONIGHT THROUGH TUES MORNING.
SOME MIXING MAY ALLOW BREAK UP OF LOWEST CIGS WITH MVFR CIGS BECOMING
MORE PREVALENT TUES AFTN...BUT ALSO EXPECT AN INCREASE IN THE
POTENTIAL FOR MORE VIGOROUS CONVECTION...ESPECIALLY ALONG AND SE OF
A HEZ-JAN-GTR CORRIDOR. /EC/

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT MON MAR 9 2015/

SHORT TERM...18Z SURFACE ANALYSIS SHOWED LOW PRESSURE FORMING OVER
SE TX WITH A WARM FRONT EXTENDING EAST ALONG THE GULF COAST. LATEST
RADAR DATA HAS SHOWN AN OVERALL DECREASE IN THE LIGHT RAINFALL OVER A
MAJORITY OF THE CWA. MORE CONVECTIVE LOOKING PRECIP HAS DEVELOPED
THOUGH OVER SE MS INTO THE NRN GULF WHILE MORE WIDESPREAD RAINS OVER
E TX/WRN LA ARE ADVANCING NE.

EC SEEMS TO BE VERIFYING SLIGHTLY BETTER THAN THE GFS AS IT HAS
IDENTIFIED THE FEATURES MENTIONED ABOVE. NEVERTHELESS...BOTH MODELS
HAVE SIMILAR SOLUTIONS WITH MORE WIDESPREAD ISENTROPICALLY FORCED
RAIN/SHOWERS TONIGHT AS THE LOW MOVES NE THROUGH THE FORECAST AREA.
AS THE WARM SECTOR SURGES NORTH TOWARD MORNING AND THE LOW MOVES OFF
TO THE NE...SLIGHT VEERING OF THE LOW LAYER FLOW WILL SHUTDOWN THE
WIDESPREAD ISENTROPIC ASCENT AND ALLOW THE MESOSCALE TO TAKE OVER
WITH PRECIP PRODUCTION DURING THE DAY TUESDAY. WHILE ANONYMOUSLY
DEEP MOISTURE WILL BE IN PLACE (PW/S > 1.5 IN) AND LEAD TO
EXPANSIVE CLOUD COVER...DO EXPECT TO SEE ENOUGH BREAKS IN THE CLOUDS
TO BOOST TEMPS INTO THE MID 70S AND ALLOW CAPES TO JUMP INTO THE
1500-2000 J/KG RANGE OVER THE SE. THESE VALUES ALONG WITH 35-45
KNOTS OF DEEP LAYER SHEAR SHOULD BE ADEQUATE FOR SOME SEVERE
POSSIBILITIES IN ADDITION TO THE CONTINUED HEAVY RAINFALL RISK.

CONVECTION LOOKS TO BE MORE OF A DIURNALLY DRIVEN MESOSCALE NATURE
TUESDAY THROUGH MOST OF WEDNESDAY AS LOW LEVEL FLOW WILL WEAKEN
AROUND QUASI-STATIONARY BOUNDARY DRAPED OVER SE MS. WHERE CONVECTION
OCCURS...EXPECT HEAVY RAINFALL TO BE LIKELY DUE TO VERY EFFICIENT
RAINFALL RATES.

LATE WEDNESDAY AFTERNOON/OVERNIGHT THE LOW LEVEL FLOW WILL BEGIN
BACKING AGAIN IN RESPONSE TO THE NEXT WAVE MOVING NORTH OUT OF THE
GULF OF MEXICO. LOW LAYERED CONVERGENCE/ISENTROPIC LIFT WILL LEAD TO
MORE WIDESPREAD HEAVY RAINS BREAKING OUT ACROSS THE FORECAST
AREA./26/

LONG TERM...THURSDAY THROUGH TUESDAY...VERY WET WEATHER PATTERN
WILL PERSIST DURING FIRST HALF OF LONG TERM PERIOD. ANOMALOUS 500 MB
PATTERN AT START OF PERIOD WITH DEEP NEGATIVE HEIGHT ANOMALY
EXTENDING FROM SOUTHERN PLAINS WELL SOUTH INTO MEXICO...WITH
CORRESPONDING DOWNSTREAM POSITIVE ANOMALY FROM OHIO VALLEY/MID
ATLANTIC TO FL/BAHAMAS. CIPS ANALOGS SHOW VERY POOR SCORES FOR
ANALOG MATCHES NEXT FEW DAYS...SHOWING THE RELATIVE RARITY OF THIS
WEATHER PATTERN FOR THE TIME OF YEAR.

A COUPLE OF WEAK WAVES WILL MOVE THROUGH BROAD SOUTHWESTERLY MID
LEVEL FLOW ACROSS OUR AREA THU/THU NIGHT AHEAD OF STRONGER
NEGATIVELY TILTED IMPULSE WHICH MOVES INTO REGION FRIDAY. GFS/EC
SHOW PW VALUES IN 1.5 TO 1.75" RANGE THROUGH THIS PERIOD...WHICH IS
AT CLIMO MAX FOR TIME OF YEAR. STREAMLINE FORECASTS SHOW DEEP LAYER
MOISTURE TRANSPORT FROM EAST PAC...GULF AND CARIBBEAN CONVERGING
OVER AREA. ALL OF THIS COMBINED WITH SW FLOW IMPULSES...PERSISTENT
STRONG LOW LEVEL MOISTURE TRANSPORT...AND AREA LYING IN RIGHT
ENTRANCE REGION OF STRONG...ANTICYCLONICALLY CURVED JETMAX TO OUR
NORTH INDICATE WAVES OF HEAVY CONVECTIVE RAINFALL THU INTO FRI. VERY
HIGH MOISTURE CONTENT WITH TALL...NARROW POSITIVE AREAS SUGGEST
POTENTIAL FOR VERY EFFICIENT RAINFALL RATES WITH STRONGEST
CONVECTION...AND WEAK CORFIDI VECTORS HINT AT TRAINING POTENTIAL.
MODELS GENERALLY AGREE ON 5 DAY QPF TOTALS OF 3-5" OVER MOST OF
AREA. HOWEVER...THEY DIFFER ON EXACT PLACEMENT OF AXIS OF HEAVIEST
RAIN...NOT SURPRISING GIVEN THAT THIS WILL BE CONTROLLED BY
LOCATION/ORIENTATION OF BEST TRAINING CONVECTION. IN ANY
EVENT...WITH PROLONGED PERIOD OF FAVORABLE HEAVY RAIN SETUP...
POTENTIAL EXISTS FOR SIGNIFICANT FLOOD/FLASH FLOOD CONCERNS IF MAX
RAINFALL POTENTIAL OVERLAYS WITH A VULNERABLE RIVER BASIN OR FLASH
FLOOD PRONE AREA. SEE HYDROLOGY SECTION FOR MORE DETAILS.

AS FAR AS SEVERE POTENTIAL...NOT AN OVERLY CLASSIC SETUP...BUT GIVEN
MODEST DESTABILIZIATION EACH AFTERNOON/EVENING AND SUFFICIENT
DEEP LAYER SHEAR...CERTAINLY NOT RULING OUT A FEW SEVERE STORMS.
WILL NEED TO KEEP AN EYE ON THURSDAY NIGHT INTO FRIDAY WHEN 12Z
ECMWF SHOWS SOME BETTER LOW LEVEL SHEAR ASSOCIATED WITH CYCLOGENESIS
SPAWNED BY LAST MAIN WAVE.

GFS PROGRESSES HEAVIEST RAIN FARTHEST EAST FASTEST...BUT IT ALSO HAS
WEAKEST MID LEVEL RIDGE TO OUR EAST WHICH IS A COMMON MODEL BIAS AND
THUS LEANED TOWARD SLOWER ECMWF/UK SOLUTIONS AS FAR AS TIMING
LOWERING OF POPS LATER FRIDAY INTO FRIDAY NIGHT.  FOR THE WEEKEND...
MODELS AGREE ON DECREASING POPS AS SHORT WAVE RIDGING AND DRYING
TAKES PLACE BETWEEN DEVELOPING UPPER TROUGHS OVER WESTERN MEXICO AND
NORTHEAST CONUS. /8/

&&

.HYDROLOGY...ANTECEDENT CONDITIONS AND CONTINGENCY FORECASTS SUGGEST
THAT BIG BLACK...PEARL AND TOMBIGBEE RIVER BASINS ARE MOST
VULNERABLE TO HEAVY RAIN NEXT FEW DAYS. IF HEAVIEST RAIN THIS
WEEK...IE MORE THAN 5 INCHES...COLLOCATES WITH THESE BASINS...AT
LEAST MODERATE FLOODING WOULD LIKELY RESULT. GENERALLY WET GROUNDS
WITH STILL DORMANT VEGETATION MEANS SIGNIFICANT FLASH FLOOD
POTENTIAL WILL RESULT FROM ANY PERSISTENT CONVECTIVE BANDS WITH
RAINFALL RATES OF MORE THAN AN INCH AN HOUR. CURRENTLY NOT EXPECTING
THIS TYPE OF ENVIRONMENT TO DEVELOP UNTIL LATER TUESDAY SO DID NOT
ISSUE FFA AT THIS POINT. DID MENTION LIMITED POTENTIAL OF FLOODING
TONIGHT/TUESDAY IN HWO...WITH MORE ELEVATED THREAT BEYOND THIS
TIME./8/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 9, 2:58 PM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT MON MAR 9 2015

ARZ074-075-LAZ007-MSZ018-102000-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-
258 PM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT AND TUESDAY

PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE
THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN
CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

ADDITIONAL FLOODING CONCERNS ARE POSSIBLE THROUGH FRIDAY. SEVERAL
WAVES OF LOW PRESSURE WILL MOVE THROUGH AN UNUSUALLY MOIST AIRMASS
IN PLACE ACROSS THE REGION...LEADING TO BOUTS OF HEAVY RAINFALL.
RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE LIKELY WITH
LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING ISSUES.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ008-009-015-016-023>026-MSZ019-025>037-040>044-047>049-053-054-
059>062-102000-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA-
CATAHOULA-TENSAS-CONCORDIA-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
258 PM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT AND TUESDAY

PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE
THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN
CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

WE ARE CONFIDENT IN SOME FLOODING ISSUES AT TIMES TUESDAY NIGHT
THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE WILL MOVE THROUGH AN
UNUSUALLY MOIST AIRMASS IN PLACE ACROSS THE REGION...LEADING TO BOUTS
OF HEAVY RAINFALL. RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE
LIKELY WITH LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING
ISSUES GIVEN ALREADY SATURATED GROUNDS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ038-039-045-046-050>052-055>058-063>066-072>074-102000-
WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
258 PM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TUESDAY

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY...WITH DAMAGING WIND
GUSTS TO 60 MPH THE PRIMARY THREAT.

FLOODING THREAT...LIMITED
TIMING...TONIGHT AND TUESDAY

PERIODS OF RAIN WILL CONTINUE ACROSS THE AREA THROUGH TUESDAY. THE
THREAT FOR OCCASIONAL DOWNPOURS OF RAIN WILL INCREASE...AND AS RAIN
CONTINUES SOME MINOR FLOODING ISSUES COULD DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

WE ARE CONFIDENT IN SOME FLOODING ISSUES AT TIMES TUESDAY NIGHT
THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE WILL MOVE THROUGH AN
UNUSUALLY MOIST AIRMASS IN PLACE ACROSS THE REGION...LEADING TO BOUTS
OF HEAVY RAINFALL. RAINFALL TOTALS FOR THIS WEEK OF 3 TO 6 INCHES ARE
LIKELY WITH LOCALLY HIGHER AMOUNTS...WHICH WOULD RESULT IN FLOODING
ISSUES GIVEN ALREADY SATURATED GROUNDS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

8

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

 PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Mar 10, 2:08 AM CDT, 0 minutes before
LAZ023-025-026-MSZ053-059>061-100750-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-CLAIBORNE MS-TENSAS LA-FRANKLIN LA-
CONCORDIA LA-
208 AM CDT TUE MAR 10 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 AM CDT TUE MAR 10 2015

A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CAPABLE OF PRODUCING
VERY HEAVY RAIN WAS LOCATED FROM SPOKANE TO 6 MILES SOUTH OF DEER
PARK AT 207 AM CDT...MOVING NORTHEAST AT 35 MPH. ONE TO TWO INCHES
OF RAIN ARE POSSIBLE WITH THIS ACTIVITY.

PEOPLE IN WESTERN CLAIBORNE...EXTREME NORTHWESTERN FRANKLIN...WESTERN
JEFFERSON AND ADAMS COUNTIES...AND NORTHEASTERN CONCORDIA...
SOUTHEASTERN FRANKLIN AND TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3173 9167 3173 9163 3176 9159 3172 9156
      3173 9153 3179 9158 3186 9157 3189 9160
      3197 9160 3197 9166 3222 9164 3208 9103
      3138 9118 3129 9170
TIME...MOT...LOC 0707Z 217DEG 31KT 3174 9142 3136 9153

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:06 AM CDTSpecial Weather StatementJANFranklin, Jefferson39 min
Mar 10, 3:43 AM CDTSpecial Weather StatementJANFranklin32 min
Mar 10, 5:01 AM CDTSpecial Weather StatementJANLincoln29 min
Mar 10, 5:37 AM CDTSpecial Weather StatementJANCopiah28 min
Mar 10, 12:37 PM CDTFlash Flood WatchJANClarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 6 more8 hr
Mar 10, 5:29 PM CDTSpecial Weather StatementJANLauderdale26 min
Mar 10, 6:03 PM CDTSpecial Weather StatementJANKemper27 min

Nearby

Special Weather Statements in Louisiana, 2015Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.